# SDR FDEA201505081430

- Difficulty date: May 8, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 250 hours, 13,722 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327061801100
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID MAIN DECK FLOOR PANEL 242UF HAS CRACK & PUNCTURED.  FABRICATED FLOOR PANEL 242UF ON T151137366 IAW SRZ-25-005.  CAT A MAJOR REPAIR.
